Delayed onset panuveitis following intravitreal aflibercept injection

J Glading, Stewart Lake, Jamie Craig, D Supramaniam

    Research output: Contribution to journalArticle

    7 Citations (Scopus)

    Abstract

    Aflibercept has been listed on the Australian Pharmaceutical Benefit Scheme for the past year for neovascular age-related macular degeneration. Since that time there have not been any reports of delayed onset panuveitis. We present two cases of anterior and posterior uveitis that have occurred 4 weeks or more after first intravitreal injection of aflibercept. Both patients had received other vascular endothelial growth factor inhibitors prior to aflibercept administration without signs of inflammation and both cases had sterile endophthalmitis. On resolution of the inflammation the patients were recommenced on ranibizumab without further incident.

    Original languageEnglish
    Pages (from-to)?-?
    JournalBMJ Case Reports
    Volume11 June
    DOIs
    Publication statusPublished - 2014

    Fingerprint Dive into the research topics of 'Delayed onset panuveitis following intravitreal aflibercept injection'. Together they form a unique fingerprint.

  • Cite this